JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 33
A Multiplicative Embedding Inequality in Orlicz-Sobolev Spaces

    Authors: Maria Rosaria Formica,  
    Keywords: Orlicz spaces, Sobolev embedding theorem, Orlicz-Sobolev spaces.  
    Date Received: 24/11/05  
    Date Accepted: 28/11/05  
    Subject Codes:

46E35, 26D15, 46E30.

    Editors: Alberto Fiorenza,  

We prove an Orlicz type version of the multiplicative embedding inequality for Sobolev spaces.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login